Proceedings of the Imperial Academy

Note on uni-serial and generalized uni-serial rings

Tadasi Nakayama

Full-text: Open access

Article information

Source
Proc. Imp. Acad., Volume 16, Number 7 (1940), 285-289.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195579089

Digital Object Identifier
doi:10.3792/pia/1195579089

Mathematical Reviews number (MathSciNet)
MR0003618

Zentralblatt MATH identifier
0024.09904

Subjects
Primary: 09.1X

Citation

Nakayama, Tadasi. Note on uni-serial and generalized uni-serial rings. Proc. Imp. Acad. 16 (1940), no. 7, 285--289. doi:10.3792/pia/1195579089. https://projecteuclid.org/euclid.pja/1195579089


Export citation